Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 857161, 8 pages
http://dx.doi.org/10.1155/2014/857161
Research Article

Existence and Global Exponential Stability of Almost Periodic Solutions for a Class of Delay Duffing Equations on Time Scales

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 19 March 2014; Revised 31 May 2014; Accepted 4 June 2014; Published 16 June 2014

Academic Editor: Chuanzhi Bai

Copyright © 2014 Li Yang and Yongkun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Hao and S. Ma, “Semilinear Duffing equations crossing resonance points,” Journal of Differential Equations, vol. 133, no. 1, pp. 98–116, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  2. B. Liu, “Boundedness of solutions for semilinear Duffing equations,” Journal of Differential Equations, vol. 145, no. 1, pp. 119–144, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  3. X. P. Liu, M. Jia, and R. Ren, “Existence and uniqueness of periodic solutions to a type of Duffing equation with complex deviating argument,” Acta Mathematica Scientia A, vol. 27, no. 1, pp. 37–44, 2007 (Chinese). View at Google Scholar · View at MathSciNet
  4. Z. Wang, L. Qian, S. Lu, and J. Cao, “The existence and uniqueness of periodic solutions for a kind of Duffing-type equation with two deviating arguments,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 9, pp. 3034–3043, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. Zeng, “Almost periodic solutions for nonlinear Duffing equations,” Acta Mathematica Sinica, vol. 13, no. 3, pp. 373–380, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Q. Zhou and B. Liu, “New results on almost periodic solutions for a class of nonlinear Duffing equations with a deviating argument,” Applied Mathematics Letters, vol. 22, no. 1, pp. 6–11, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. Q. Peng and W. T. Wang, “Positive almost periodic solutions for a class of nonlinear Duffing equations with a deviating argument,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 6, pp. 1–12, 2010. View at Google Scholar · View at MathSciNet
  8. Y. Xu, “Existence and uniqueness of almost periodic solutions for a class of nonlinear Duffing system with time-varying delays,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 80, pp. 1–9, 2012. View at Google Scholar · View at MathSciNet
  9. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Li and C. Wang, “Uniformly almost periodic functions and almost periodic solutions to dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2011, Article ID 341520, 22 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Zhang, M. Fan, and H. Zhu, “Existence and roughness of exponential dichotomies of linear dynamic equations on time scales,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2658–2675, 2010. View at Publisher · View at Google Scholar · View at MathSciNet